Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Excessive sweating on face and head. Prescribed with hypertension medication. Alternate treatment?

hi, i have recently started having a problem with excessive sweating on the face and head during the day as well as night time. my doctor said my bp was high and said i need to be on lifeterm medication for high bp. i feel this is unnecessary as im 35 years old and do not want to be on lifelong tablets for high bp although hypertension runs in my family, i believe there will be an alternative solution. i have thought my sweating is due to humidity as im not like this in winter. please give me your suggestions. thanks
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
High blood pressure is most of the time asymtomatic hence hypertension needs tobe detected by doctor high BP runs in family as you have positive family history. A single high recording of BP is not enough but if this is persistently high then some measures like common salt restriction and reduction in weight if you are overweight ,stopage of tobacco/smoking and alcohol ,and regular exercise if you are sedentary if these don't work or you keep high BP drugs are necessary and we have seen they are required for long periods or most of the times life long.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor